# SDR CA120307004

- Difficulty date: March 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,738 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56985
- Condition: Rough
- Location: Te Flap
- Part time: 2,363 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING ROUGH.  CENTER PORTION MIGRATED TO OR WAS MFG BELOW THE SURFACE OF FLANGE CAUSING DAMAGE TO ADJACENT BRACKET.  DISCOVERED WHEN FLAP WAS REMOVED FOR UNRELATED REASON.
